# SDR ASAA2017012619566

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 35,129 hours, 10,685 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5551
- Condition: Failed
- Location: Fuel Qty
- Part time: 35,155 hours, 10,692 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN FUEL TANK INDICATION GAGE INOP ON REFUEL PANEL.  ACFT GROUNDED. REMOVED & REPLACED NR 2 REFUEL QUANTITY INDICATOR IAW  AMM TASKS 28-41-61-000-801/-400-801. OPS NORMAL.
